# SDR SWAA2022021819799

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 40,918 hours, 24,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE OUTBOARD OF #6 CANOE HAS A 1' CRACK LOCATED ON SUPPORT WEB. / REMOVED AND REPLACED SUPPORT WEB REF SRM 51-40-02.
